按条件检索“7,174”条记录

已选条件: 机构: 数学学院 × 文献类型: 期刊论文 × 文献类型: proceedingspaper ×
导出
  • 排序
  • 显示
1. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

2. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

3. On 2-rainbow domination of generalized Petersen graphs EI SCOPUS SCIE

作者:Shao, Zehui; Jiang, Huiqin; Wu, Pu; Wang, Shaohui; Zerovnik, Janez; Zhang, Xiaosong; Liu, Jia-Bao

作者机构:[Shao, Zehui] Guangzhou Univ, Inst Comp Sci & Technol, Guangzhou 510006, Guangdong, Peoples R China.; [Wu, Pu] Guangzhou Univ, Res Inst Intelligence Software, Guangzhou 510006, Guangdong, Peoples R China.; [Jiang, Huiqin] Chengdu Univ, Sch Informat Sci & Engn, Chengdu 610106, Sichuan, Peoples R China.; [Wang, Shaohui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zerovnik, Janez] Univ Ljubljana, Fac Mech Engn, Askerceva 6, SI-1000 Ljubljana, Slovenia.; [Zerovnik, Janez] Inst Math Phys & Mech, Jadranska 19, SI-1000 Ljubljana, Slovenia.; [Zhang, Xiaosong] Univ Elect Sci & Technol China, Ctr Cyber Secur, Chengdu 611731, Sichuan, Peoples R China.; [Liu, Jia-Bao] Anhui Jianzhu Univ, Sch Math & Phys, Hefei 230601, Anhui, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,370-384

WOS被引数:1

资源类型:期刊论文

WOS:000462104600040

4. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

5. Some weak versions of distributional chaos in non-autonomous discrete systems EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming

作者机构:[Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION,2019,Vol.70,318-325

资源类型:期刊论文

WOS:000450913800021

6. Exponential sums formed with the Mobius function SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INDAGATIONES MATHEMATICAE-NEW SERIES,2019,Vol.30,Issue.2,355-364

资源类型:期刊论文

WOS:000461532000007

7. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

8. On the smooth values of shifted almost-primes SCOPUS SCIE

作者:Lu, Xiaodong; Wang, Zhiwei; Chen, Bin

作者机构:[Lu, Xiaodong] Yangzhou Univ, Sch Math Sci, Yangzhou 225002, Jiangsu, Peoples R China.; [Wang, Zhiwei; Chen, Bin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Zhiwei] Univ Lorraine, Inst Elie Cartan Lorraine, BP 70239, F-54506 Vandoeuvre Les Nancy, France.; [Chen, Bin] Weinan Normal Univ, Sch Math & Phys, Weinan 714099, Shaanxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2019,Vol.15,Issue.1,1-9

资源类型:期刊论文

WOS:000458549400001

9. Primes in arithmetic progressions with friable indices SCOPUS

作者:Liu J.; Wu J.; Xi P.

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J] CNRS LAMA 8050, Université Paris-Est Créteil, Créteil Cedex, 94010, France;[ Xi, P] Department of Mathematics, Xi’an Jiaotong University, Xi’an, 710049, China

来源:Science China Mathematics,2019

资源类型:期刊论文

10. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

11. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

12. Stability and convergence of the mark and cell finite difference scheme for Darcy-Stokes-Brinkman equations on non-uniform grids EI SCOPUS SCIE

作者:Sun, Yue; Rui, Hongxing

作者机构:[Sun, Yue; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.2,509-527

资源类型:期刊论文

WOS:000459619600004

13. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

14. Impulsive stabilization of nonlinear singular switched systems with all unstable-mode subsystems EI SCOPUS SCIE

作者:Zhan, Tao; Ma, Shuping; Chen, Hao

作者机构:[Zhan, Tao; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Hao] Southwest Minzu Univ, Coll Elect & Informat Engn, Chengdu 610041, Sichuan, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.344,57-67

资源类型:期刊论文

WOS:000449353600005

15. Singularity of the n-th eigenvalue of high dimensional Sturm-Liouville problems SCOPUS SCIE

作者:Hu, Xijun; Liu, Lei; Wu, Li; Zhu, Hao

作者机构:[Hu, Xijun; Liu, Lei; Wu, Li] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chern Inst Math, Tianjin 300071, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.266,Issue.7,4106-4136

资源类型:期刊论文

WOS:000456433000011

16. A Preconditioned Fast Finite Volume Method for Distributed-Order Diffusion Equation and Applications SCIE

作者:Fu, Hongfei; Liu, Huan; Zheng, Xiangcheng

作者机构:[Fu, Hongfei] China Univ Petr East China, Coll Sci, Qingdao 266580, Shandong, Peoples R China.; [Liu, Huan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zheng, Xiangcheng] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2019,Vol.9,Issue.1,28-44

资源类型:期刊论文

WOS:000457602000003

17. Weak Galerkin finite element method with second-order accuracy in time for parabolic problems EI SCOPUS SCIE

作者:Zhou, Shiping; Gao, Fuzheng; Lib, Benxing; Sun, Zhengjia

作者机构:[Zhou, Shiping; Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lib, Benxing] Qufu Normal Univ, Sch Math Sci, Qufu 273165, Shandong, Peoples R China.; [Sun, Zhengjia] Shenzhen Univ, Coll Econ, Shenzhen 518060, Guangdong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.90,118-123

资源类型:期刊论文

WOS:000457513300019

18. H-infinity state estimation via asynchronous filtering for descriptor Markov jump systems with packet losses SCIE

作者:Wang, Jimin; Ma, Shuping; Zhang, Chenghui; Fu, Minyue

作者机构:[Wang, Jimin] Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China.; [Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Shandong, Peoples R China.; [Fu, Minyue] Univ Newcastle, Sch Elect Engn & Comp Sci, Callaghan, NSW 2308, Australia.

来源:SIGNAL PROCESSING,2019,Vol.154,159-167

WOS被引数:1

资源类型:期刊论文

WOS:000448096000015

19. Sur les plus grands facteurs premiers inférieur à y d’entiers consécutifs SCOPUS

作者:Wang Z.

作者机构:[Wang, Z] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, Institut Élie Cartan de Lorraine, Université de Lorraine, UMR 7502, Vandœuvre-lès-Nancy, 54506, France

来源:Ramanujan Journal,2019

资源类型:期刊论文

20. Leakage Mitigation During CO2 Geological Storage Process Using CO2 Triggered Gelation EI SCOPUS SCIE

作者:Li, Dexiang; Zhang, Liang; Ren, Shaoran; Rui, Hongxing

作者机构:[Li, Dexiang; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Liang; Ren, Shaoran] China Univ Petr East China, Sch Petr Engn, Qingdao 266580, Peoples R China.

来源:INDUSTRIAL & ENGINEERING CHEMISTRY RESEARCH,2019,Vol.58,Issue.8,3395-3406

资源类型:期刊论文

WOS:000460199800072

共 359 页, 7,174 条记录

TOP